# SDR USAA20110613SB098

- Difficulty date: June 10, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RSW - CREW REPORTED THE EMERGENCY EXIT SIGN ABOVE WINDOW 11AC LEFT WAS NOT SECURE.  MAINTENANCE RE-SECURED EMERGENCY EXIT SIGN AT ROW 11AC LEFT AS REQUIRED.
